# SDR FDEA201210223706

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 67,109 hours, 11,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT DISARM.   R & R S1-1090 DISARM INTERLOCK SWITCH. DOOR OPS CHECKS NORMAL, REF AMM 52-11-02-2.  FINAL CLOSED.
